# SDR USAA2011123000015

- Difficulty date: December 29, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 45,803 hours, 19,048 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 1190
- Condition: Low Pressure
- Location: R2 Door
- Part time: 45,803 hours, 19,048 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGHT GAUGE FOR R2 DOOR ASSIST BOTTLE SHOWS LOW GAS PRESSURE.  SERVICED R2 DOOR ASSIST BOTTLE AS REQUIRED.
